# SDR IPXA11565187

- Difficulty date: February 17, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOORBEAM BS 1200 LBL 34-42 HAS CORROSION AROUND NUT PLATE HOLES.  REPAIRED IAW ATS ER 11-01671.
